# SDR HNAA2015111800340

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8102
- Aircraft serial: 290
- Aircraft time: 50,033 hours, 54,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT DOES NOT ILLUMINATE IN ROW 1.  R & R BULBS IN EMERGENCY FLOOR PATH LIGHT, OPS CHECKED GOOD.
